# SDR AALA20130730008

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 51,524 hours, 6,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12D FORWARD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 12D FORWARD EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
